Reference Type | Journal (article/letter/editorial) |
---|
Title | Nonlinear inversion of seismic reflection data in a laterally invariant medium |
---|
Journal | Geophysics |
---|
Authors | Pica, A. | Author |
---|
Diet, J. P. | Author |
Tarantola, A. | Author |
Year | 1990 (March) | Volume | 55 |
---|
Issue | 3 |
---|
Publisher | Society of Exploration Geophysicists |
---|
DOI | doi:10.1190/1.1442836Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 898034 | Long-form Identifier | mindat:1:5:898034:6 |
---|
|
GUID | 0 |
---|
Full Reference | Pica, A., Diet, J. P., Tarantola, A. (1990) Nonlinear inversion of seismic reflection data in a laterally invariant medium. Geophysics, 55 (3) 284-292 doi:10.1190/1.1442836 |
---|
Plain Text | Pica, A., Diet, J. P., Tarantola, A. (1990) Nonlinear inversion of seismic reflection data in a laterally invariant medium. Geophysics, 55 (3) 284-292 doi:10.1190/1.1442836 |
---|
In | (1990, March) Geophysics Vol. 55 (3) Society of Exploration Geophysicists |
---|
These are possibly similar items as determined by title/reference text matching only.